# SDR 2004UALA00838

- Difficulty date: September 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 32,599 hours, 11,715 cycles
- Engine: Iae V2527A5
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Condition: Failed
- Location: Nr 1 Nav Display
- Component: Display
- Component part number: 3907130402
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT INSTRUMENT DISPLAY PROBLEM.  CAPTAINS NAV DISPLAY BLANKED OUT.  BLANKING CAUSED BY CAPT NAV DISPLAY UNIT.  DISPLAY UNIT REPLACED.  SHOP TEST OF THE DISPLAY UNIT FOUND INTERMITTENT BLANKING CONDITION SUSPECT SYMBOL GENERATOR CARD.
